# SDR USAA060510

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N517040
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345-365, LBL 61, WL 208 CORROSION.  REMOVED & REPLACED PER SRM 53-10-51, 51-40-02; CORR TASK C53-221-03; LEVEL 1,   DEFECT SIZE: 3"L X 2"W X .008"D.
